# SDR DALA2023082907052

- Difficulty date: August 18, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,201 hours, 32,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 L2 DOOR KNUCKLE KNOCKER HISTORY. CORRECTIVE ACTION: REMOVED, ADJUSTED AND REINSTALLED LOWER DOOR LINING PER B757 AMM 52-11. ALSO RELUBRICATED KNUCKLE KNOCKER LINKAGE. OPS CHECK GOOD. (2925156)
